# SDR 0200286306

- Difficulty date: February 4, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 52,458 hours, 6,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS ON THE RIGHT SIDE OF ZONE 'D' INOPERATIVE.  REPAIRED SOCKET ASSEMBLY.  OPERATIONAL CHECK GOOD.
